VOL. 29 · NO. 1 | January, 1977
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 29 (1), (January, 1977)
No abstract available
Articles
Toyohiro AKAMATSU
J. Math. Soc. Japan 29 (1), 1-27, (January, 1977) DOI: 10.2969/jmsj/02910001
KEYWORDS: 35A99, 35H05
No abstract available
Abdul MAJEED
J. Math. Soc. Japan 29 (1), 29-33, (January, 1977) DOI: 10.2969/jmsj/02910029
KEYWORDS: 20G20
No abstract available
Tohru MORIMOTO
J. Math. Soc. Japan 29 (1), 35-65, (January, 1977) DOI: 10.2969/jmsj/02910035
KEYWORDS: 58H05
No abstract available
Takao MATUMOTO
J. Math. Soc. Japan 29 (1), 67-71, (January, 1977) DOI: 10.2969/jmsj/02910067
KEYWORDS: 10C05, 57D20, 57C45
No abstract available
Shinzo KAWAMURA, Jun TOMIYAMA
J. Math. Soc. Japan 29 (1), 73-90, (January, 1977) DOI: 10.2969/jmsj/02910073
KEYWORDS: 46L05
No abstract available
Kisao TAKEUCHI
J. Math. Soc. Japan 29 (1), 91-106, (January, 1977) DOI: 10.2969/jmsj/02910091
KEYWORDS: 10D05
No abstract available
Mitsuru NAKAI, Shigeo SEGAWA
J. Math. Soc. Japan 29 (1), 107-121, (January, 1977) DOI: 10.2969/jmsj/02910107
KEYWORDS: 30A50
No abstract available
Fumio HIAI, Ryotaro SATO
J. Math. Soc. Japan 29 (1), 123-134, (January, 1977) DOI: 10.2969/jmsj/02910123
KEYWORDS: 47A35, 47D05
No abstract available
Yusuke SAKANE
J. Math. Soc. Japan 29 (1), 135-149, (January, 1977) DOI: 10.2969/jmsj/02910135
KEYWORDS: 32C10, 32M10
No abstract available
Yoichi OSHIMA
J. Math. Soc. Japan 29 (1), 151-159, (January, 1977) DOI: 10.2969/jmsj/02910151
KEYWORDS: 60J40
No abstract available
Morikuni GOTO
J. Math. Soc. Japan 29 (1), 161-163, (January, 1977) DOI: 10.2969/jmsj/02910161
KEYWORDS: 14L15, 20G15
No abstract available
Takuro SHINTANI
J. Math. Soc. Japan 29 (1), 165-188, (January, 1977) DOI: 10.2969/jmsj/02910165
KEYWORDS: 22E45, 10D15
No abstract available
Back to Top